| Model Number |
FT21BN35NGF066N |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.Dhr review was not completed as there was no lot information provided.
Event or Problem Description
It was reported that the cuff was not inflating despite attempting multiple times to inflate.The pilot balloon will inflate but not the cuff.There was no patient injury reported.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
H6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.Visual inspection of the returned device under normal lighting did not identify a defect.Functional inspection of the cuff was performed using 5 cc of air.The cuff partially inflated.Following the instruction for use, the pilot balloon was squeezed and the cuff fully inflated.The device was deflated, allowed to rest, and re-inflated fully several times.The reported problem could not be confirmed.No fault was found with the device.The cause of the reported problem could not be determined.No corrective actions are planned at this time.A dhr review was unable to be performed since no lot number was provided.